A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials

著者

    • Cîrstea, Florica C.

書誌事項

A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials

Florica C. Cîrstea

(Memoirs of the American Mathematical Society, no. 1068)

American Mathematical Society, c2013

大学図書館所蔵 件 / 10

この図書・雑誌をさがす

注記

"Volume 227, number 1068 (fourth of 4 numbers), January 2014"

Bibliography: p. 83-85

関連文献: 1件中  1-1を表示

詳細情報

ページトップへ